Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can morning after pills cause red spots on face?

Hi! First of all if if I m really honest...I took morning after pill like three months ago. Everything was fine till I noticed that I have some red spots on my face.. but the thing is I never had problems with my skin before. Now I m really worried as my face is covered with quite a lot of red spots/marks, especially on my chin and cheek area on both sides. I went to my dermatologist and she said that I ve some hormonal problems and pescribed me some acne gels etc. now it s been 3 months still I m struggling with these spots. Could you please tell me what should I do, and is is true that you can get these strange spots after taking morning after pill? thanks alot! Jamie
Tue, 24 Nov 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

The Morning after pill causes a surge of progesterone in the body, it causes temporary acne, it is a not long term problem.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Suneel V. Babu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Acneiform eruptions


Can morning after pills cause red spots on face?

Hi, The Morning after pill causes a surge of progesterone in the body, it causes temporary acne, it is a not long term problem. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Suneel V. Babu, Internal Medicine Specialist